English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Regularized linearization for quantum nonlinear optical cavities: application to degenerate optical parametric oscillators

MPS-Authors
/persons/resource/persons61068

Navarrete-Benlloch,  Carlos
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

Roldan,  Eugenio
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

Chang,  Yue
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

/persons/resource/persons80754

Shi,  Tao
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Navarrete-Benlloch, C., Roldan, E., Chang, Y., & Shi, T. (2014). Regularized linearization for quantum nonlinear optical cavities: application to degenerate optical parametric oscillators. Optics Express, 22(20), 24010-24023. doi:10.1364/OE.22.024010.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0024-570C-7
Abstract
There is no abstract available